RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 77, Issue 5, Pages 797–799 (Mi mz2701)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Weil Pairing and Tame Symbols

M. V. Mazo

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm2701


English version:
Mathematical Notes, 2005, 77:5, 735–738

Bibliographic databases:

Received: 17.06.2004

Citation: M. V. Mazo, “Weil Pairing and Tame Symbols”, Mat. Zametki, 77:5 (2005), 797–799; Math. Notes, 77:5 (2005), 735–738

Citation in format AMSBIB
\Bibitem{Maz05}
\by M.~V.~Mazo
\paper Weil Pairing and Tame Symbols
\jour Mat. Zametki
\yr 2005
\vol 77
\issue 5
\pages 797--799
\mathnet{http://mi.mathnet.ru/mz2701}
\crossref{https://doi.org/10.4213/mzm2701}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2178849}
\zmath{https://zbmath.org/?q=an:1092.14052}
\elib{http://elibrary.ru/item.asp?id=9155829}
\transl
\jour Math. Notes
\yr 2005
\vol 77
\issue 5
\pages 735--738
\crossref{https://doi.org/10.1007/s11006-005-0074-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000230336000014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-21644431557}


Linking options:
  • http://mi.mathnet.ru/eng/mz2701
  • https://doi.org/10.4213/mzm2701
  • http://mi.mathnet.ru/eng/mz/v77/i5/p797

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. O. Gorchinskiy, “Poincaré biextension and idèles on an algebraic curve”, Sb. Math., 197:1 (2006), 23–36  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. S. O. Gorchinskiy, “An adelic resolution for homology sheaves”, Izv. Math., 72:6 (2008), 1187–1252  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:338

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019